Alert archive / Nevada / Red Flag Warnings in 2007

Red Flag Warning 18, NWS Las Vegas, NV

June 23, 20074 counties in Nevada; Mohave County, Arizona

NWS Las Vegas, NV issued this red flag warning at Jun 23, 2007, 6:16 AM PDT for 4 counties in Nevada; Mohave County, Arizona. It took effect at Jun 23, 2007, 7:58 AM PDT. It was in force for 37 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2007, 6:16 AM PDT (13:16 UTC)
In effect from
Jun 23, 2007, 7:58 AM PDT
Expired
Jun 24, 2007, 9:00 PM PDT
In force
37 hr
Issued by
NWS Las Vegas, NV

Counties Mohave County, AZ, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV

The radar

The Las Vegas radar (KESX), 164 km from the middle of the area, began a volume at 13:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KVEF 231316
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
616 AM PDT SAT JUN 23 2007

CAZ228-231430-
/O.CAN.KVEF.FW.A.0010.070624T0000Z-070624T1000Z/
MOJAVE DESERT-
616 AM PDT SAT JUN 23 2007

...FIRE WEATHER WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS CANCELLED THE FIRE
WEATHER WATCH.

$$

NVZ460>462-232245-
/O.NEW.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/
/O.EXT.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
616 AM PDT SAT JUN 23 2007

...RED FLAG WARNING NOW IN EFFECT FROM 11 AM THIS MORNING TO 9 PM
PDT THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR ESMERALDA...NYE AND LINCOLN COUNTIES...WHICH IS IN
EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING DUE TO
GUSTY SOUTH-SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY.

A RED FLAG WARNING IS NOW IN EFFECT FOR ESMERALDA...NYE AND
LINCOLN COUNTIES...WHICH IS IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY
EVENING FOR GUSTY SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY.

WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER 35
MPH ARE LIKELY ESMERALDA...NYE AND LINCOLN COUNTIES TODAY AS A
STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST
COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE
DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS.

THE WINDS WILL SUBSIDE AFTER SUNSET...HOWEVER VERY POOR RELATIVE
HUMIDITY RECOVERY WILL OCCUR AS THE ATMOSPHERE REMAINS VERY DRY. SIMILAR
WIND SPEEDS AND GUSTS WILL OCCUR ACROSS ESMERALDA...NYE AND
LINCOLN COUNTIES SUNDAY AFTERNOON AS THE LOW SLOWLY MOVES INLAND.
 
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ226-227-232245-
/O.EXB.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
616 AM PDT SAT JUN 23 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR INYO COUNTY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING DUE TO GUSTY SOUTH WINDS AND LOW RELATIVE
HUMIDITY.

WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER 35
MPH ARE LIKELY ACROSS PARTS OF INYO COUNTY TODAY AS A STRONG AREA
OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY
WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL
CREATE CRITICAL FIRE BEHAVIOR CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

PIERCE
6 follow-up statements
000 
WWUS85 KVEF 231458
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
758 AM PDT SAT JUN 23 2007

AZZ101-102-232300-
/O.EXA.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/
/O.EXA.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
758 AM MST SAT JUN 23 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MST
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MST SUNDAY FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR MOHAVE COUNTY ARIZONA...WHICH IS IN EFFECT FROM 11 AM
THIS MORNING TO 9 PM MST THIS EVENING. A RED FLAG WARNING WILL ALSO
BE IN EFFECT FROM 11 AM TO 9 PM MST SUNDAY.

SOUTHWEST WINDS GUSTING TO 30 MPH ARE LIKELY OVER THE WARNED AREA
TODAY AS A STRONG AREA OF LOW PRESSURE APPROACHES THE PACIFIC
NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN
THE SINGLE DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS.

THE WINDS WILL SUBSIDE AFTER SUNSET...HOWEVER VERY POOR RELATIVE
HUMIDITY RECOVERY WILL OCCUR OVERNIGHT. SIMILAR WIND GUSTS WILL
OCCUR AGAIN SUNDAY AFTERNOON AS THE LOW SLOWLY MOVES INLAND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NVZ460>462-232300-
/O.CON.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/
/O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
758 AM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FOR ESMERALDA...NYE...AND
MUCH OF LINCOLN COUNTY FROM 11 AM THIS MORNING TO 9 PM PDT THIS
EVENING...AND FROM 11 AM TO 9 PM PDT SUNDAY...FOR GUSTY SOUTHWEST 
WINDS AND LOW RELATIVE HUMIDITY.

WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER
35 MPH ARE LIKELY OVER THE WARNED AREA TODAY AS A STRONG AREA OF
LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY
WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL
CREATE CRITICAL FIRE BEHAVIOR CONDITIONS.

THE WINDS WILL SUBSIDE AFTER SUNSET...HOWEVER VERY POOR RELATIVE
HUMIDITY RECOVERY WILL OCCUR OVERNIGHT. SIMILAR WIND SPEEDS AND
GUSTS WILL OCCUR AGAIN SUNDAY AFTERNOON AS THE LOW SLOWLY MOVES
INLAND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ226-227-232300-
/O.CON.KVEF.FW.W.0017.070623T1800Z-070624T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
758 AM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FOR INYO COUNTY FROM 11 AM
THIS MORNING TO 9 PM PDT THIS EVENING.

WIND SPEEDS SUSTAINED AT 15 TO 25 MPH WITH FREQUENT GUSTS OVER
35 MPH ARE LIKELY ACROSS PARTS OF INYO COUNTY TODAY AS A STRONG
AREA OF LOW PRESSURE APPROACHES THE PACIFIC NORTHWEST COAST. THE
GUSTY WINDS COMBINED WITH HUMIDITY VALUES IN THE SINGLE DIGITS
WILL CREATE CRITICAL FIRE BEHAVIOR CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MORGAN
000 
WWUS85 KVEF 232148
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
248 PM PDT SAT JUN 23 2007

NVZ463>466-240400-
/O.EXA.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
248 PM PDT SAT JUN 23 2007

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM PDT SUNDAY FOR 
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG
WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR CLARK
COUNTY AND THE LINCOLN COUNTY DESERTS...WHICH IS IN EFFECT FROM 11
AM TO 9 PM PDT SUNDAY.

SOUTHWEST WINDS GUSTING OVER 35 MPH ARE LIKELY OVER THE WARNED AREA
SUNDAY AFTERNOON AS A STRONG AREA OF LOW PRESSURE SLOWLY MOVES
INLAND OVER THE PACIFIC NORTHWEST. THE GUSTY WINDS COMBINED WITH
HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE
BEHAVIOR CONDITIONS. THE WINDS WILL SUBSIDE AFTER SUNSET SUNDAY
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

AZZ101-102-NVZ460>462-240400-
/O.CON.KVEF.FW.W.0017.000000T0000Z-070624T0400Z/
/O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
248 PM PDT SAT JUN 23 2007 /248 PM MST SAT JUN 23 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
TO 9 PM PDT /9 PM MST/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING FOR 
ESMERALDA...NYE...MUCH OF LINCOLN AND MUCH OF MOHAVE COUNTY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY. A RED FLAG WARNING WILL
ALSO BE IN EFFECT FOR THIS AREA FROM 11 AM TO 9 PM SUNDAY.

SOUTHWEST WINDS GUSTING TO 35 MPH ARE LIKELY OVER THE WARNED AREA
THROUGH THIS EVENING AS A STRONG AREA OF LOW PRESSURE APPROACHES
THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED WITH
HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL FIRE
BEHAVIOR CONDITIONS.

THE WINDS WILL SUBSIDE AFTER SUNSET...HOWEVER VERY POOR RELATIVE
HUMIDITY RECOVERY WILL OCCUR OVERNIGHT. SIMILAR WIND GUSTS WILL
OCCUR AGAIN SUNDAY AFTERNOON AS THE LOW SLOWLY MOVES INLAND.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ226-227-240400-
/O.CON.KVEF.FW.W.0017.000000T0000Z-070624T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
248 PM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT FOR INYO COUNTY UNTIL 9 PM
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.

SOUTHWEST WINDS GUSTING TO 35 MPH ARE LIKELY ACROSS PARTS OF INYO
COUNTY THROUGH THIS EVENING AS A STRONG AREA OF LOW PRESSURE
APPROACHES THE PACIFIC NORTHWEST COAST. THE GUSTY WINDS COMBINED
WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL
FIRE BEHAVIOR CONDITIONS.

THE WINDS WILL SUBSIDE AFTER SUNSET THIS EVENING. THERE WILL BE
VERY POOR HUMIDITY RECOVERY OVERNIGHT...AND LOCALLY GUSTY WINDS
ARE EXPECTED AGAIN TOMORROW...ESPECIALLY SOUTH OF A LINE FROM
OLANCHA TO FURNACE CREEK. THESE WINDS ARE NOT EXPECTED TO BE
WIDESPREAD ENOUGH TO WARRANT A RED FLAG WARNING...BUT FIRE
BEHAVIOR CONDITIONS WILL BE CRITICAL WHEREVER GUSTY WINDS OCCUR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MORGAN
000 
WWUS85 KVEF 240359
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
859 PM PDT SAT JUN 23 2007

AZZ101-102-NVZ460>462-241200-
/O.EXP.KVEF.FW.W.0017.000000T0000Z-070624T0400Z/
/O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
859 PM PDT SAT JUN 23 2007 /859 PM MST SAT JUN 23 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
TO 9 PM PDT /9 PM MST/ SUNDAY FOR GUSTY WINDS AND LOW RELATIVE
HUMIDITIES...
...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT /9 PM MST/ THIS
EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT /9 PM MST/ THIS
EVENING. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT
/11 AM MST/ TO 9 PM PDT /9 PM MST/ SUNDAY FOR GUSTY WINDS AND LOW
RELATIVE HUMIDITIES. 

SOUTHWEST WINDS WILL INCREASE SUNDAY WITH GUSTS TO NEAR 35 MPH
EXPECTED DURING THE AFTERNOON. THESE GUSTY WINDS COMBINED WITH
RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL
FIRE BEHAVIOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

CAZ226-227-240500-
/O.EXP.KVEF.FW.W.0017.000000T0000Z-070624T0400Z/
OWENS VALLEY/SOUTHERN INYO FOREST-DEATH VALLEY NATIONAL PARK-
859 PM PDT SAT JUN 23 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. 

ALTHOUGH LOCAL GUSTY WINDS TO 30 MPH ARE EXPECTED THROUGH THE REST
OF THE NIGHT...OVERALL WINDS HAVE DECREASED THIS EVENING...THUS
THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. 

$$

NVZ463>466-241200-
/O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
859 PM PDT SAT JUN 23 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 9 PM PDT
SUNDAY FOR GUSTY WINDS AND VERY LOW RELATIVE HUMIDITIES.

SOUTHWEST WINDS GUSTING OVER 35 MPH ARE LIKELY OVER THE WARNED
AREA SUNDAY AFTERNOON AS A STRONG AREA OF LOW PRESSURE SLOWLY
MOVES INLAND OVER THE PACIFIC NORTHWEST. THE GUSTY WINDS COMBINED
WITH HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE CRITICAL
FIRE BEHAVIOR. THE WINDS WILL SUBSIDE AFTER SUNSET SUNDAY
EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KVEF 241338
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
638 AM PDT SUN JUN 24 2007

AZZ101-102-NVZ460>466-242230-
/O.CON.KVEF.FW.W.0018.070624T1800Z-070625T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
638 AM PDT SUN JUN 24 2007 /638 AM MST SUN JUN 24 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 9 PM PDT /9 PM MST/ THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM PDT /11 AM MST/
THIS MORNING TO 9 PM PDT /9 PM MST/ THIS EVENING FOR ALL OF
SOUTHERN NEVADA AND NORTHWEST ARIZONA...

SOUTHWEST WINDS WILL INCREASE BY LATE MORNING WITH GUSTS TO NEAR
40 MPH EXPECTED DURING THE AFTERNOON AND EARLY EVENING. THESE
GUSTY WINDS COMBINED WITH RELATIVE HUMIDITY VALUES IN THE SINGLE
DIGITS WILL CREATE CRITICAL FIRE BEHAVIOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

PIERCE
000 
WWUS85 KVEF 242124
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
224 PM PDT SUN JUN 24 2007

AZZ101-102-NVZ460>466-250400-
/O.CON.KVEF.FW.W.0018.000000T0000Z-070625T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
224 PM PDT SUN JUN 24 2007 /224 PM MST SUN JUN 24 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT /9 PM MST/
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM FOR MUCH OF
SOUTHERN NEVADA AND MOHAVE COUNTY ARIZONA.

SOUTHWEST WINDS GUSTING 30 TO 40 MPH WILL CONTINUE THROUGH EARLY
EVENING AND THEN SUBSIDE AFTER SUNSET. THESE GUSTY WINDS COMBINED
WITH RELATIVE HUMIDITY VALUES IN THE SINGLE DIGITS WILL CREATE
CRITICAL FIRE BEHAVIOR.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MORGAN
000 
WWUS85 KVEF 250410
RFWVEF

RED FLAG WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
910 PM PDT SUN JUN 24 2007


AZZ101-102-NVZ460>466-250515-
/O.EXP.KVEF.FW.W.0018.000000T0000Z-070625T0400Z/
LAKE MEAD NRA/COLORADO RIVER-AZ SIDE-
NORTHWEST DESERTS/NORTHWEST PLATEAU-
ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH-
LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH-
SHEEP RANGE-SPRING MOUNTAINS-
CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH-
LAKE MEAD NRA/COLORADO RIVER-NV SIDE-
910 PM PDT SUN JUN 24 2007 /910 PM MST SUN JUN 24 2007/

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

ALTHOUGH LOCALLY GUSTY WINDS WILL CONTINUE THROUGH THE REST OF THE
EVENING...WIDESPREAD GUSTY WINDS REACHING RED FLAG CRITERIA ARE NO
LONGER EXPECTED...THUS ALLOWING FOR THE EXPIRATION OF THE RED FLAG
WARNING. ALTHOUGH THE WINDS HAVE DECREASED...RELATIVE HUMIDITY
VALUES ARE NOT EXPECTED TO RECOVER MUCH FROM THE SINGLE DIGIT
VALUES OF THIS AFTERNOON AND LITTLE RELIEF IS IN STORE THROUGH THE
FIRST OF THE WEEK.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this red flag warning went out at Jun 23, 3:12 AM PDT, 3 hours 4 minutes earlier.

Area forecast discussion, Jun 23, 3:12 AM PDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
312 AM PDT SAT JUN 23 2007

.SYNOPSIS...HIGH PRESSURE OVER THE AREA WILL WEAKEN SLIGHTLY AND BE
NUDGED SOUTHEAST AS A LOW PRESSURE SYSTEM MOVES THROUGH THE PACIFIC
NORTHWEST TODAY AND SUNDAY. SOUTHWEST WINDS WILL INCREASE BY LATE
MORNING TODAY AND SUNDAY WITH THE STRONGEST GUSTS OCCURRING ACROSS
CENTRAL NEVADA. TEMPERATURES WILL BE BACK CLOSER TO NORMAL ON
MONDAY.
&&

.SHORT TERM...HIGH CENTER OVER THE DESERT SOUTHWEST AND FOUR
CORNERS AREA THAT BROUGHT THE WARMEST TEMPERATURE SO FAR IN JUNE TO
LAS VEGAS FRIDAY WILL WEAKEN AND SHIFT SOUTHEAST OVER THE WEEKEND.
THIS IS IN RESPONSE TO STRONG AREA OF LOW PRESSURE CURRENTLY WEST OF
VANCOUVER ISLAND THAT WILL GRADUALLY MOVE INLAND ACROSS THE PACIFIC
NORTHWEST THIS WEEKEND. LOW WILL ACCELERATE EAST SUNDAY NIGHT AND BE
NEAR NORTHEAST MONTANA LATE MONDAY AFTERNOON. ONLY CONCERN WITH THE
PASSAGE OF THE LOW WILL BE AN INCREASE IN SOUTHWEST WINDS TODAY AND
ONCE AGAIN SUNDAY. MODEL AND GUIDANCE OUTPUT INDICATES STRONGEST
SUSTAINED WINDS AND GUSTS WILL OCCUR ACROSS NORTHERN INYO AND SOUTH
CENTRAL NEVADA TODAY AND OVER SOUTH CENTRAL NEVADA SUNDAY AFTERNOON.
A RED FLAG WARNING HAS BEEN ISSUED FOR BOTH SATURDAY AND SUNDAY
AFTERNOONS. PLEASE REFER TO FIRE WEATHER DISCUSSION. TEMPERATURES
WILL LOWER THROUGH THE WEEKEND AND BE BACK CLOSER TO NORMAL ON
MONDAY DUE TO LOWER HEIGHTS AND COOLER 850 AND 700 MB TEMPERATURES.

.LONG TERM...LITTLE CHANGE FROM PREVIOUS FORECAST AS TROUGH PATTERN
IS FORECAST TO REMAIN ALONG THE COAST. THIS WILL CONTINUE TO LEAD TO
A DRY SOUTHWEST FLOW OVER THE CWA. WINDS ARE NOT EXPECTED TO BE A
MAJOR PROBLEM UNTIL LATE IN THE EXTENDED AS THE TROUGH BECOMES A
LITTLE DEEPER AND GRADIENTS TIGHTEN. THE STRONGEST WINDS ARE
FORECAST TO OCCUR EACH AFTERNOON NEXT WEDNESDAY THROUGH FRIDAY. SOME
MOISTURE MAY ALSO WORK INTO CENTRAL CALIFORNIA...BUT AMOUNTS ARE
FORECAST TO BE LIGHT AND SHOULD ONLY AFFECT THE HIGHER TERRAIN OF
THE EASTERN SIERRA.
&&

.AVIATION...FOR MCCARRAN...CLEAR SKIES THROUGH THE WEEKEND WITH
VARIABLE WINDS UNDER 6 KT EXPECTED BEFORE 19Z. SOUTH WINDS AROUND 10
TO 15 KTS WITH GUSTS UP TO 25 KTS WILL DEVELOP EACH AFTERNOON
BETWEEN 19Z AND 02Z.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA: CLEAR SKIES AND SOUTH TO SOUTHWESTERLY FLOW GENERALLY
UNDER 10 KTS EXPECTED WITH THE EXCEPTION BEING THE SAN BERNARDINO
COUNTY DESERTS WHERE WEST WINDS 15-20 MPH WILL DEVELOP AFTER 19Z.
&&

.FIRE WEATHER...SUSTAINED SOUTH-SOUTHWEST WINDS OF 20 TO 25 MPH WILL
DEVELOP IN AN AREA FROM NORTHERN INYO COUNTY EAST THROUGH LINCOLN
COUNTY TODAY. WIND GUSTS UP TO 40 MPH ARE POSSIBLE. ON SUNDAY...THE
STRONGEST WINDS WILL BE FURTHER EAST AND ENCOMPASS MAINLY CENTRAL
NYE AND LINCOLN COUNTIES. EVEN THOUGH THE WINDS WILL DECREASE AFTER
SUNSET THERE WILL CONTINUE TO BE POOR RELATIVE HUMIDITY RECOVERY
DURING THE OVERNIGHT HOURS. HUMIDITY VALUES WILL EASILY LOWER INTO
THE SINGLE DIGITS DURING THE DAY. DUE TO THE EXTENDED PERIOD OF
LIMITED RAINFALL THIS AREA ALSO IS UNDER VERY HIGH TO EXTREME FIRE
DANGER.
&&

.VEF WATCHES/WARNINGS/ADVISORIES...
.NV...RED FLAG WARNING FOR FIRE WEATHER ZONES 460...461 AND 462
      11 AM TO 9 PM PDT TODAY.
      RED FLAG WARNING FOR FIRE WEATHER ZONES 460...461 AND 462
      11 AM TO 9 PM PDT SUNDAY.
.AZ...NONE.
.CA...RED FLAG WARNING FOR FIRE WEATHER ZONES 226 AND 227
      11 AM TO 9 PM PDT TODAY.
&&

PIERCE/GORELOW

HTTP://WEATHER.GOV/LASVEGAS

Nearby

Red Flag Warnings in Nevada, 2007Red Flag Warnings in Arizona, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.